# SDR DALA1137575501

- Difficulty date: May 31, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N501US
- Make and model: Boeing 757251
- Aircraft serial: 23190
- Aircraft time: 82,613 hours, 34,270 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 493213-14 SECTION I ISSUED FOR SKIN AND BEAR STRAP REPAIR AT THE NR 4 LT PASSENGER DOOR CUTOUT, LOWER FWD CORNER.  FOLLOW ON ACTION IS REQUIRED.  STA MSP 31MAY11 ACCOMPLISH SECTION II INSPECTION WITHIN 24 MONTHS OF SECTION I.  SECTION II IS PENDING A DAMAGE TOLERANCE ANALYSIS.  IF THE LOGPAGE AND ER/A HAVE NOT BEEN REVISED WITHIN 23 MONTHS CONTACT ENGINEERING.
